# SDR SWAA2024050782917

- Difficulty date: May 6, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N8855Q
- Make and model: Boeing 737-8
- Aircraft serial: 67495
- Aircraft time: 3,796 hours, 2,157 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT SECOND SLIDE EMERGENCY LIGHT INOP.<[01] RELAMPED SLIDE EMERGENCY LIGHT IAW AMM 33-51-04. OPS CHECK GOOD.
